kafka

Leandro Vendramin

Departamento de Matemática
Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires
(1428) Pabellón I, Ciudad Universitaria
Buenos Aires, Argentina

(+5411) 5285-7616
(+5411) 5285-7400 #57616

lvendramin@dm.uba.ar

CV, Google Scholar

Publications

Preprints

  1. On structure groups of set-theoretic solutions to the Yang-Baxter equation (with V. Lebed)
  2. PBW deformations of a Fomin-Kirillov algebra and other examples (with I. Heckenberger)
  3. Yang-Baxter operators in symmetric categories (with J. Guccione and J. Guccione)

Accepted for publication

  1. On skew braces (with an appendix by N. Byott) (with A. Smoktunowicz)
    Accepted for publication in J. Comb. Algebra
  2. A characterization of multipermutation solutions of the Yang-Baxter equation (with D. Bachiller and F. Cedó)
    Accepted for publication in Publ. Math.

Published

  1. Doubly transitive groups and cyclic quandles
    J. Math. Soc. Japan 69 (2017), no. 3, 1051–1057
  2. An explicit description of the second cohomology group of a quandle (with A. García Iglesias)
    Math. Z. 286 (2017), no. 3-4, 1041-1063
  3. The classification of Nichols algebras with finite root system of rank two (with I. Heckenberger)
    J. Eur. Math. Soc. (JEMS) 19 (2017), no. 7, 1977–2017.
  4. Skew braces and the Yang-Baxter equation (with L. Guarnieri)
    Math. Comp. 86 (2017), no. 307, 2519–2534
  5. Hopf braces and Yang-Baxter operators (with I. Angiono, C. Galindo)
    Proc. Amer. Math. Soc. 145 (2017), no. 5, 1981-1995
  6. A classification of Nichols algebras of semi-simple Yetter-Drinfeld modules over non-abelian groups (with I. Heckenberger)
    J. Eur. Math. Soc. (JEMS) 19 (2017), no. 2, 299-356
  7. Homology of left non-degenerate set-theoretic solutions to the Yang-Baxter equation (with V. Lebed)
    Adv. Math. 304 (2017), 1219-1261
  8. Cohomology and extensions of braces (with V. Lebed)
    Pacific J. Math. 284 (2016), no. 1, 191-212
  9. Quandle coloring and cocycle invariants of composite knots and abelian extensions (with W. E. Clark, M. Saito)
    J. Knot Theory Ramifications 25 (2016), no. 5, 1650024, 34 pp.
  10. Extensions of set-theoretic solutions of the Yang-Baxter equation and a conjecture of Gateva-Ivanova
    J. Pure Appl. Alg. 220 (2016), no. 5, 1681-2076
  11. Nichols algebras with many cubic relations (with I. Heckenberger, A. Lochmann)
    Trans. Amer. Math. Soc. 367 (2015), no. 9, 6315-6356
  12. Nichols algebras over groups with finite root system of rank two III (with. I. Heckenberger)
    J. Algebra 422 (2015), 223–256
  13. Frobenius property for fusion categories of small integral dimension (with J. Dong, S. Natale)
    J. Algebra Appl. 14 (2015), no. 2, 1550011 (17 pages)
  14. Nichols algebras over groups with finite root system of rank two II (with I. Heckenberger)
    J. Group Theory 17 (2014), no. 6, 1009-1034
  15. Nichols algebras associated to the transpositions of the symmetric group are twist-equivalent
    Proc. Amer. Math. Soc. 140 (2012), no. 11, 3715-3723
  16. On the classification of quandles of low order
    J. Knot Theory Ramifications 21 (2012), no. 9, 1250088
  17. Braided racks, Hurwitz actions and Nichols algebras with many cubic relations (with I. Heckenberger, A. Lochmann)
    Transform. Groups 17 (2012), no. 1, 157-194
  18. Nichols algebras of group type with many quadratic relations (with M. Graña, I. Heckenberger)
    Adv. Math. 227 (2011), no. 5, 1956-1989
  19. Pointed Hopf algebras over the sporadic simple groups (with N. Andruskiewitsch, F. Fantino, M. Graña)
    J. Algebra 325 (2011) 305-320, logs
  20. The logbook of Pointed Hopf algebras over the sporadic simple groups (with N. Andruskiewitsch, F. Fantino, M. Graña)
    J. Algebra 325 (2011) 282-304
  21. Finite-dimensional pointed Hopf algebras with alternating groups are trivial (with N. Andruskiewitsch, F. Fantino, M. Graña)
    Ann. Mat. Pura Appl. (4) 190 (2011), no. 2, 225-245
  22. Pointed Hopf algebras over some sporadic simple groups (with N. Andruskiewitsch, F. Fantino, M. Graña)
    C. R. Math. Acad. Sci. Paris 348 (2010) 605-608
  23. On Nichols algebras over PGL(2,q) and PSL(2,q) (with S. Freyre, M. Graña)
    J. Algebra Appl., Vol. 9, No. 2 (2010) 195-208, logs
  24. On Nichols algebras over SL(2,q) and GL(2,q) (with S. Freyre, M. Graña)
    J. Math. Phys. 48, 123513 (2007)

Proceedings

  1. Fomin-Kirillov algebras
    Nichols algebras and Weyl groupoids, Oberwolfach Rep. 9 (2013), no. 4, 2889–2891
  2. On twisted conjugacy classes of type D in sporadic simple groups (with F. Fantino)
    Hopf Algebras and Tensor Categories, Contemp. Math. 585 (2013) 247-259, logs
  3. On Nichols algebras associated to simple racks (with N. Andruskiewitsch, F. Fantino, G. García)
    Groups, Algebras and Applications, Contemp. Math. 537 (2011) 31-56
  4. On twisted homogeneous racks of type D (with N. Andruskiewitsch, F. Fantino, G. García)
    The Humboldt Kolleg Colloquium on Hopf Algebras, Quantum Groups and Tensor Categories, Rev. Un. Mat. Argentina 51 2(2010) 1-16

Lecture notes


My software

Mathematics

Just for fun


Links

Mathematics

Software

I use Slackware. To build packages I use slackbuilds.org; the sources are available here. Other sources for precompiled packages: Eric Hameleers (Alien BOB) and www.slackware.uk,

Students

Personal homepages


Updated: 9/2017 Valid HTML 4.01 Transitional